Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 583972, 11 pages
http://dx.doi.org/10.1155/2011/583972
Research Article

The Fekete-Szegö Problem for -Valently Janowski Starlike and Convex Functions

1School of Science and Technology, Kwansei Gakuin University, Sanda, Hyogo 669-1337, Japan
2Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan

Received 13 January 2011; Accepted 4 May 2011

Academic Editor: A. Zayed

Copyright © 2011 Toshio Hayami and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Fekete and G. Szegö, “Eine bemerkung uber ungerade schlichte funktionen,” Journal of the London Mathematical Society, vol. 8, no. 2, pp. 85–89, 1933. View at Publisher · View at Google Scholar
  2. T. Hayami and S. Owa, “Hankel determinant for p-valently starlike and convex functions of order α,” General Mathematics, vol. 17, no. 4, pp. 29–44, 2009. View at Google Scholar
  3. T. Hayami and S. Owa, “New properties for starlike and convex functions of complex order,” International Journal of Mathematical Analysis, vol. 4, no. 1–4, pp. 39–62, 2010. View at Google Scholar · View at Zentralblatt MATH
  4. W. Janowski, “Extremal problems for a family of functions with positive real part and for some related families,” Annales Polonici Mathematici, vol. 23, pp. 159–177, 1970. View at Google Scholar
  5. K. Kuroki and S. Owa, “Some subordination criteria concerning the Sălăgean operator,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 2, Article ID 36, pp. 1–11, 2009. View at Google Scholar · View at Zentralblatt MATH
  6. K. Kuroki, S. Owa, and H. M. Srivastava, “Some subordination criteria for analytic functions,” Bulletin de la Société des Sciences et des Lettres de Łódź, vol. 52, pp. 27–36, 2007. View at Google Scholar · View at Zentralblatt MATH
  7. Z. Nehari, Conformal Mapping, McGraw-Hill, New York, NY, USA, 1952.
  8. J. W. Noonan and D. K. Thomas, “On the hankel determinants of areally mean p-valent functions,” Proceedings of the London Mathematical Society, vol. 25, pp. 503–524, 1972. View at Publisher · View at Google Scholar
  9. J. W. Noonan and D. K. Thomas, “On the second hankel determinant of areally mean p-valent functions,” Transactions of the American Mathematical Society, vol. 223, no. 2, pp. 337–346, 1976. View at Google Scholar